# SDR UALA2011092305156

- Difficulty date: September 23, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,128 hours, 14,029 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 345 CORRODED FROM BL 0 - RBL 45.   MAJOR REPAIR ACCOMPLISHED REPLACED TEE'S, ANGLES, AND STRAPS PER SRM.
